# SDR ASAA2019030528485

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 31,805 hours, 9,217 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FMC INOP. GROUNDED - YES. PLACED FMC SELECTOR TO NML. ACCOMPLISHED RT FMC BITE REF FIM 34-61 TASK 801. NO FAULTS FOUND ON RT COMPUTER. FAULTS WERE LOGGED ON THE LEFT FMC COMPUTER. NO ACTIVE FAULTS. PERFORMED RT FMC OPS TEST AMM TASK 34-61-00-710-801. SYS OPS NML. ALL FAULTS FOUND WERE INTERMITTENT. CLEARS MEL 34-36J.
